# SDR SWAA2023071758682

- Difficulty date: June 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 19,473 hours, 9,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CABIN WET AREA FLOOR SUPPORT BRACKET @ RBL 17 STA 951 MKD DOT<[01] REMOVED CORROSION; PERFORMED UT THICKNESS INSPECTION; CHECKED LIMITS OF REWORKED AREA FOUND TO BE OUT OF LIMITS; REMOVED BRACKET; AND INSTALLED BRACKET IN AFT CABIN WET AREA FLOOR SUPPORT RBL 17 STA 951; PER SRM 51-10-02-0G-0; PER SRM 53-70-51-1A-1; PER SRM 51-40-02-0G-0;[02] VERIFIED REMOVED CORROSION; PERFORMED UT THICKNESS INSPECTION; CHECKED LIMITS OF REWORKED AREA FOUND TO BE OUT OF LIMITS; REMOVED BRACKET; AND INSTALLED NEW BRACKET IN AFT CABIN WET AREA FLOOR SUPPORT RBL 17 STA 951.
